MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLES

MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLES
Model Number 6875
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Hematoma (1884); Insufficient Information (4580)
Date of Event 04/16/2026
Type of Reportable Event Death
Event or Problem Description
At the moment of patient transfer - end of a case, perineal post and belt had been removed, boots still attached to patient.Hana transfer board had not been placed for transfer assistance.Patient was left 'unattended' and fell to the floor with boots still attached.Anesthesia turned to dispose of lma equipment and provider shifted to end of table to help with feet, stretcher was pulled up to the opposite side of the table.Patient had been in scissor position for duration of case.
 
Additional Manufacturer Narrative
At the end of the procedure, the patient was left unattended and was not secured with a safety strap.This resulted in the patient falling from the table.The patient had a subdural hematoma and was placed under medical observation.The patient expired within 100 hours following the event.At this time, it remains unclear whether the fall contributed to the patient's death.No issues with the table were identified.Hence the route cause of the event is noted to be user error as there is a clear warning in the ifu instructing that an attendant must remain present until the patient has been safely transferred.
 
Event or Problem Description
At the moment of patient transfer - end of a case, perineal post and belt/safety strap had been removed, boots still attached to patient.Hana transfer board had not been placed for transfer assistance.Patient was left 'unattended' and fell to the floor with boots still attached.Anesthesia turned to dispose of lma equipment and provider shifted to end of table to help with feet, stretcher was pulled up to the opposite side of the table.Patient had been in scissor position for duration of case.

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLES
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key25088709
Report Number2921578-2026-00011
Device Sequence Number10473401
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public(01)00842430108747(11)240129
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Death; Other;
Patient SexUnknown